# SDR ABXA030081

- Difficulty date: February 19, 2003
- Submitted: February 22, 2003
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 40,646 hours, 51,703 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Nr 1 Circuit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIMARY TRIM NR 1 CIRCUIT BREAKER TRIPPED.  FOUND WIRES C104C10, C1203C10, C1202C10, C1202B10, C1203B10, C1204B10, C1213A10, C1213B10, C1211B10 BURNED.  FOUND WIRE C1205D16 NOT CONNECTED.  FOUND RELAY R20-16 BADLY BURNED.  REPAIRED ALL WIRING AND REPLACED RELAYS R20-16 AND R20-15 IAW DC-9 WIRING DIAGRAM MANUAL 24-41-01.  OPS CHECKED GOOD IAW DC-9 MM.
